# SDR C77A20161217003

- Difficulty date: December 17, 2016
- Submitted: December 18, 2016
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 23,134 hours, 18,040 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 5,194 hours, 3,353 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, LT FLOORBEAM, P/N 170-65669-003, IS CORRODED AT FRAME 87. X=22087  Y= -273.  REMOVED AND REPLACED AFT CABIN LT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 2027320242 PER EO E170-53MR-005 REV IR.
